MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO., LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO., LTD DRIVE; ROLLATOR
Model Number R728RD
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The unit was never returned for evaluation.The wheel broke off of the device while in use.The end-user fell and re-injured his hip.The incident caused a brief hospital stay and a stint in rehab for 5 days.Historical data for complaints of the same nature was reviewed and found to be very limited reporting with no trend.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO., LTD
1 chuangye st
sw industrial district
matou eco ind pk, handan city hebei 05604 6
CH  056046
MDR Report Key10628074
Report Number2438477-2018-00080
Device Sequence Number3649383
Product Code ITJ
UDI-Device Identifier00822383233253
UDI-Public822383233253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2020
Report Date (Section F) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR728RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2018
Event Location Home
Date Report to Manufacturer10/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient Weight122
Date Report Sent to FDA10/05/2020